# SDR USAA030216

- Difficulty date: October 23, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED .75 INCH, STATION 360 1 INCH BELOW STRINGER 14R CLIP.  REPAIRED PER SRM 53-00-07.  (M)
